Well-posedness of boundary-value problems for multidimensional hyperbolic systems
AbstractBy the method of characteristics, we investigate the well-posedness of local (the Cauchy problem, mixed problems) and nonlocal (with nonseparable and integral boundary conditions) problems for some multidimensional almost linear first-order hyperbolic systems. Reducing these problems to the systems of integral operator equations, we prove the existence and uniqueness of classical solutions.
How to Cite
Kmit, I. Y., and B. I. Ptashnik. “Well-Posedness of Boundary-Value Problems for Multidimensional Hyperbolic Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 2, Feb. 2008, pp. 192–203, https://umj.imath.kiev.ua/index.php/umj/article/view/3149.